# SDR SIMA20130826016

- Difficulty date: August 26, 2013
- Submitted: October 1, 2013
- Operation: Air carrier
- Aircraft: N611AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145074
- Aircraft time: 34,103 hours, 31,588 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Frayed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY LIGHT BRAIDED HARNESS BEHIND OVERWING PANEL FRAYED.  REPAIRED THE LT EMERGENCY LIGHT BRAIDED HARNESS BEHIND OVERWING PANEL THAT WAS FRAYED IAW AWM 20-21-00, STEP 7.C.
